# SDR ZW0A0109701

- Difficulty date: October 16, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 9,620 hours, 4,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH COCKPIT EMERGENCY LIGHTS FAILED TO ILLUMINATE.  TIGHTENED WIRE TERMINAL AT B5-23 AND REPLACED THE BATTERIES IN THE POWER SUPPLY.
